MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. FEMORAL STEM 12/14 NECK TAPER EXTRA; PROSTHESIS HIP

ZIMMER MANUFACTURING B.V. FEMORAL STEM 12/14 NECK TAPER EXTRA; PROSTHESIS HIP
Catalog Number 00811400330
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Hypovolemia (2243)
Date of Event 08/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation as the product has been discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Report source: (b)(6).Concomitant medical products: item # ep-200150 / act artic e1 hip brg/lot # 483770.Item # 00877502802 /bioloxâ® delta head / lot # 3068663.
 
Event or Problem Description
It was reported a patient underwent a right hip revision surgery 2 months¿ post implantation due to periprosthetic fracture.Head, bearing and, stem were revised.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: an initial right tha was performed a revision occurred due to a periprosthetic fracture, where the previous anterior approach was utilized.Cables reduced the fracture.The stem, head, bearing, and cement were removed and replaced with zimmer components.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that patient underwent a right hip revision surgery 2 months post implantation due to periprosthetic fracture.The head, bearing, and stem were exchanged and cerciage cables placed without difficulty.Attempts have been made and additional information on the reported event is unavailable at this time.

Brand Name
FEMORAL STEM 12/14 NECK TAPER EXTRA
Common Device Name
PROSTHESIS HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12421705
Report Number0002648920-2021-00246
Device Sequence Number16989978
Product Code JDI
UDI-Device Identifier00889024145849
UDI-Public(01)00889024145849(17)300531(10)64631448
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K191735
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number00811400330
Device Lot Number64631448
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2021
Supplement Date Received by Manufacturer11/02/2021
Initial Report FDA Received Date09/03/2021
Supplement Report FDA Received Date11/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight120 KG